# SDR 08FDEA01292

- Difficulty date: April 3, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 52,750 hours, 37,405 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAI CARGO COMPARTMENT, SEAT TRACK CORRODED STA 570-580 RBL 45 REMOVED SEAT TRACK SECTION OUT OF LIMITS AT STA 530 TO 690 RBL 45 IAW SRM 51-30-2.  FABRICATED, LOCATED AND DRILLED NEW SEAT TRACK  IAW SRM ER-01-049 AND SRM 53-10-5 FIG 7.  TREATED AND PRIMED PARTS IAW SRM 51-10-2.  INSTALLED SEAT TRACK IAW SRM 51-30-2.
